Ethambutol induced fever

Jain, N.K.; Madan, A.; Sharma, T.N.; Jhamaria, J.P. and Mathur, D.K. (1989) Ethambutol induced fever. Indian Journal of Tuberculosis, 36 (4). pp. 239-241.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
129 Kb

Abstract

A patient of pulmonary tuberculosis developed fever with chills on the 10th day of ethambutol administration. There was no evidence of hypersensitivity reaction or hepatotoxicity. The temperature returned to normal following discontinuation of the drug and recurred on a challenge dose.

EPrint Type:Article
Uncontrolled Keywords:Pulmonary Tuberculosis, Ethambutol, Fever, Hepatoxicity, Hypersensitivity, Pyrexia, Adult, Male, Patient
Subjects:Organic Chemicals > Amines > Polyamines
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Physiological Processes > Body Temperature
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Body Temperature Changes
Persons > Age Groups > Adult
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:3296
Deposited By:Mrs Naina Pandita
Deposited On:15 July 2009

Archive Staff Only: edit this record